# SDR AALA990593

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1030 BELL FRAME BENT (FLANGE/WEB) STRINGER 26-25 LEFT.  REMOVED DAMGED SECTIONS, 1 INCH BY 2.8125 INCH BY 1 INCH BY 1.3125 INCH FROM BELL FRAME FLANGE, DYE CHECKED FOR CRACKS, NONE FOUND.  INSTALLED DOUBLER PER SRM 51-40-3.  (M)
